Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Taut foliations leafwise branch cover $S^2$

Danny Calegari

Algebraic & Geometric Topology 21 (2021) 2523–2541
Abstract

A cooriented foliation of an oriented 3–manifold M is taut if and only if there is a map from M to the 2–sphere whose restriction to every leaf is a branched cover.

Keywords
taut foliation, Riemann surface lamination, branched cover, leafwise holomorphic function
Mathematical Subject Classification
Primary: 57M50, 57R30
References
Publication
Received: 5 April 2020
Revised: 29 August 2020
Accepted: 22 September 2020
Published: 31 October 2021
Authors
Danny Calegari
Department of Mathematics
University of Chicago
Chicago, IL
United States